# SDR CALA2017011200059

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 71,075 hours, 8,153 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: 90084
- Condition: Faulty
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT UPPER DECK ESCAPE SLIDE BATTERY WILL NOT TEST.  REPLACED SLIDE BATTERY PACK, TEST OK.
